Applied Mathematics

Vol.1 No.6(2010), Paper ID 3345, 5 pages

DOI:10.4236/am.2010.16065

 

On Embedding of m-Sequential k-ary Trees into Hypercubes

 

Indra Rajasingh, Bharati Rajan, Ramanathan Sundara Rajan

 

 

Copyright © 2010 Indra Rajasingh, Bharati Rajan, Ramanathan Sundara Rajan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


I. Rajasingh, B. Rajan and R. Rajan, "On Embedding of m-Sequential k-ary Trees into Hypercubes," Applied Mathematics, Vol. 1 No. 6, 2010, pp. 499-503. doi: 10.4236/am.2010.16065.

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.